Psycho-Babble Medication Thread 1012440

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Buspar and Gabapentin?

Posted by b2chica on March 5, 2012, at 15:20:45

So my anxiety is so bad i've been nauseous all day. i'm maxed with 2300mg of gabapentin and finally feeling little relief.
i told pdoc and he called in rx for buspar for me.

i forgot to ask if i still take the gabapentin along with this?

when do most people take this med, morning or evening?

does it give you energy or slow you down?

any insights helpful.
thanks
b2c.

 

Re: Buspar and Gabapentin? b2chica

Posted by Phillipa on March 5, 2012, at 16:25:33

In reply to Buspar and Gabapentin?, posted by b2chica on March 5, 2012, at 15:20:45

I just know it takes a while to work. Do you use benzos? That is quick relief. Phillipa

 

Re: Buspar and Gabapentin? b2chica

Posted by Beckett on March 5, 2012, at 17:07:45

In reply to Buspar and Gabapentin?, posted by b2chica on March 5, 2012, at 15:20:45

I think you can take them together, however, if you can't ask your doctor, then ask your pharmacist.

Btw, it's best to taper the gabapentin at any rate, you know that, right? Discontinuing suddenly can lead to discontinuation symptoms. I don't know if they are life endangering, but they can be darn scary and uncomfortable--who needs that!

Hope the buspar does the trick...fast.

 

Re: Buspar and Gabapentin?

Posted by B2chica on March 6, 2012, at 7:42:32

In reply to Re: Buspar and Gabapentin? b2chica, posted by Beckett on March 5, 2012, at 17:07:45

i asked pharmacist. funny thing is he had never heard of gabapentin being used for anxiety. i told him i new at least three other people on it for anxiety right now. he was perplexed. i told him it worked better than anything else i've tried.

but he did say to keep taking gabapentin as needed and that it could take up to a week or so for this to start working.

and i actually have little problem starting and stopping gabapentin. just some crappy headaches. but no prob there.

man its only 7:30am and my anxiety is super high already.
i just took my first pill of buspar (Buspirone actually) but lets hope no bad side effects.

thanks.
b2c.

 

Re: Buspar and Gabapentin? B2chica

Posted by Phillipa on March 6, 2012, at 19:51:39

In reply to Re: Buspar and Gabapentin?, posted by B2chica on March 6, 2012, at 7:42:32

So how did it go? Phillipa

 

Re: Buspar and Gabapentin?

Posted by b2chica on March 7, 2012, at 8:02:44

In reply to Re: Buspar and Gabapentin? B2chica, posted by Phillipa on March 6, 2012, at 19:51:39

so far not much. but i'm not expecting much right away. got the 'runs' and a little dizziness and thats about it.
i seemed calmer yesterday but that is most likely just a coincidence (or placebo effect)

today 8 am and my anxiety high already. took morning pill and going to have to dig into gabapentin for relief.

i'll let you know next week how its going.

 

Re: Buspar and Gabapentin? b2chica

Posted by Beckett on March 7, 2012, at 8:23:40

In reply to Re: Buspar and Gabapentin?, posted by b2chica on March 7, 2012, at 8:02:44

I'll look for an update.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.